# SDR ABXA20120521346

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 51,479 hours, 41,247 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER 10 L STR 12 O/B OF RIB 2L FWD FLANGE UPPER SURFACE IN HORZ STAB BOX.  CLEANED AREA OF CORROSION EXCEEDING LIMITS IAW B767 SRM 55-10-03 FIG 101.  AREA REPAIR COMPLETED IAW ABX REA B655-59861-MR AT LOCATION UPPER LEFT STRINGER 10 AT LS STA 12.0, ACFT WAS GROUNDED.
